# SDR MASA200700114

- Difficulty date: February 21, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 9,256 hours, 6,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2699 CLT.  SEVERAL EMERGENCY LIGHTS INOP IN CABIN.  MX REPLACED THE BATTERY AND CHARGER.
